| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Two devices were returned and evaluated.The evaluation results are as follows: two devices were received and evaluated for the complaint regarding the needle button released event.Device #: (b)(4) and #: (b)(4) were received.The needle mechanism functions were inspected, but the complaint about the needle button released event could not be confirmed.
Event or Problem Description
Patient reported that one day in (b)(6) patient experienced a blood glucose level reading of 180, after the button on her v-go popped up before the end of the 24-hour cycle.Patient did not recall the day or time of the event.Patient stated that her normal blood glucose levels range between 70 and 130.